| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redn1319 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that over the wire powerglide was inserted on patient in right upper arm in the er.Catheter kinked before leaving the patient's bedside.Unable to withdrawal blood.Had to reinsert different type of midline.